# SDR N6WA20200127303

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 28,586 hours, 19,336 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S7851
- Condition: Wrong Part
- Location: Seat 10d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EXIT ROW PLACARD BEHIND SEAT 10D INCORRECT.R&R BACK REST STOARAGR LAP PLACARD IAW 20-06-04
